# SDR RAIA201711290001

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 42,499 hours, 38,690 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT WING/FUSELAGE FAIRING EXTERIOR LIGHT (#6) INOP. R & R RT AFT WING/FUSELAGE FAIRING EXTERIOR LIGHT BULB (#6), OPS CHECK GOOD.
